# SDR CA010921005

- Difficulty date: September 2, 2001
- Submitted: September 25, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 8,791 hours
- Engine: Lyc T5313B
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS28775212
- Condition: Split
- Location: Piston
- Part time: 615 hours
- Component: Accumulator, Bell, 212076007003
- Stage of operation: HO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) O-RING ON ACCUMULATOR SPLIT CAUSING HYDRAULIC FLUID LOSS. SUBSEQUENTLY THE PILOT TURNED THE #2 HYDRAULIC SYSTEM OFF AND LANDED THE AIRCRAFT. FURTHER INVESTIGATION REVEALED THAT THE #2 HYDRAULIC RESERVOIR WAS COMPLETELY DRY. THE ACCUMULTOR WAS DISASSEMBLED AND INSPECTED REVEALING THAT THE PISTON O-RING HAD SPLIT THE O-RING WAS REVEALED AND THE REASSEMBLED ACCUMULATOR RETURNED TO SERVICE.
